Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Stabilization of a class of stochastic differential equations with Markovian switching

Author(s):

C. Yuan, J. Lygeros
Conference/Journal:

Systems and Control Letters, vol. 54, pp. 819-833
Abstract:

Stability of stochastic differential equations with Markovian switching has been studied quite extensively for a number of years, for example, by Basak et al. (J. Math. Anal. Appl. 202 (1996) 604622), Ji and Chizeck (IEEE Trans. Automat. Control 35 (1990) 777788), Mariton (Jump Linear Systems in Automatic Control, Marcel Dekker, NewYork, 1990), Mao et al. (Stochastic Process. Appl. 79 (1999) 4567; Bernoulli 6 (2000) 7390) and Yuan and Lygeros (in: R. Alur, G. Pappas (Eds.), Hybrid Systems: Computation and Control, Seventh International Workshop, HSCC 2004, Lecture Notes in Computer Science, vol. 2993, Springer, Berlin, 2004, pp. 646659). By contrast, the problem of designing controllers to stabilize systems of this type has received relatively little attention. In this paper we study the problem of mean square exponential stabilization for a class of stochastic differential equations with Markovian switching.

Year:

2005
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { YuaLyg:2005:IFA_2590,
    author={C. Yuan and J. Lygeros},
    title={{Stabilization of a class of stochastic differential
	  equations with Markovian switching}},
    journal={Systems and Control Letters},
    year={2005},
    volume={54},
    number={},
    pages={819--833},
    month=sep,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=2590}
}
Permanent link